Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Lefschetz fibrations on compact Stein surfaces: erratum

Selman Akbulut and Burak Ozbagci

Geometry & Topology 5 (2001) 939–945

Correction to Geometry & Topology 5 (2001) 319–334

arXiv: math.GT/0012239

Abstract

Sections 3 and 4 of “Lefschetz fibrations on compact Stein surfaces” [Geometry and Topology 5 (2001) 319–334] contained errors due to insufficient care with framing conventions. This note corrects these errors. The following material is a verbatim substitute for half of section 3 and section 4 starting at the heading “General case” on page 330.

Keywords
Lefschetz fibration, Stein surface, open book decomposition
Mathematical Subject Classification 2000
Primary: 57R55
Secondary: 57R65, 57R17, 57M50
References
Forward citations
Publication
Published: 12 December 2001
Authors
Selman Akbulut
Department of Mathematics
Michigan State University
Michigan 48824
USA
Burak Ozbagci
Department of Mathematics
Michigan State University
Michigan 48824
USA